# SDR FDEA201012154686

- Difficulty date: December 15, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N946FD
- Make and model: Boeing 757236
- Aircraft serial: 24398
- Aircraft time: 44,684 hours, 27,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 453N163237
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT FLOOR DECK SUPPORT RT CHANNEL AT STA 1300 - STA 1320 RBL 10.45 -   16.10 FOUND WITH CORROSION.  CORRODED FLOOR DECK SUPPORT RT CHANNEL BETWEEN STA 1300 AND STA 1320, RBL 10.45 AND RBL 16.10,  R & R IAW SRM 51-40-02, REV 101.  REPAIR IS CLASSIFIED AS MINOR.
